# SDR HYTA2004006

- Difficulty date: April 23, 2004
- Submitted: May 11, 2004
- Operation: Air carrier
- Aircraft: N4365U
- Make and model: Cessna 208B
- Aircraft serial: 208B0253
- Engine: Pwa PT6*
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 261310531
- Condition: Cracked
- Location: Fuselage
- Part time: 13,890 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT LONGERON 261310531 AND RT LONGERON 261310528 WERE FOUND CRACKED AT THE LOWER AFTER CORNERS OF THE CUT-OUTS FOR THE CONTROL COLUMN TORQUE TUBE.  THESE CUT-OUTS ARE LOCATED JUST FORWARD OF THE NOSE GEAR SPRING SUPPORT FITTINGS 26430633.  RT LONGERON HAS ONE CRACK .3750 INCH LONG AND A SECOND CRACK .7500 INCH LONG EXTENDING DOWN AND AFT TO THE NEAREST RIVET.  LT LONGERON HAS ONE CRACK .7500 INCH LONG EXTENDING DOWN AND AFT TO THE NEAREST RIVET.  PROBABLE CAUSE IS LOADS IMPOSED BY THE NOSE GEAR SPRING SUPPORTS AT A POINT WHERE THE LONGERON WEB HAS BEEN MOSTLY REMOVED TO CLEAR THE CONTROL COLUMN TORQUE TUBE.  THIS DAMAGE CAN BE REPAIRED WITH A RIVETED DOUBLER OF HEAVIER MATERIAL.
